skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Results 1 - 10 of 20  for Great Falls College MSU

Results 1 2 next page
Show only
Refined by: topic: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials

Varma, A. K.

Proceedings of the American Mathematical Society, 1 July 1995, Vol.123(7), pp.2041-2048 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

A Closed Form Integration: Problem 80-2

Varma, A.

SIAM Review, 1 January 1980, Vol.22(1), pp.97-97 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

Markoff type inequalities for curved majorants in the weighted L 2 norm

Varma, A.

Aequationes mathematicae, 1993, Vol.45(1), pp.24-46 [Peer Reviewed Journal]

Full text available

View all versions
4
Complex interpolating polynomials
Material Type:
Article
Add to e-Shelf

Complex interpolating polynomials

Varma, A. K.

Proceedings of the American Mathematical Society, 01/01/1988, Vol.103(1), pp.125-125 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

Derivatives of Polynomials with Positive Coefficients

Varma, A. K.

Proceedings of the American Mathematical Society, 1 September 1981, Vol.83(1), pp.107-112 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

An Interpolatory Rational Trigonometric Approximation

Varma, A. K.

SIAM Journal on Numerical Analysis, 1981, Vol.18(5), pp.897-899 [Peer Reviewed Journal]

Full text available

View all versions
7
Material Type:
Article
Add to e-Shelf

On Some Open Problems of P. Turán Concerning Birkhoff Interpolation

Varma, A. K.

Transactions of the American Mathematical Society, 1 December 1982, Vol.274(2), pp.797-808 [Peer Reviewed Journal]

Full text available

View all versions
8
Material Type:
Article
Add to e-Shelf

Some Inequalities of Algebraic Polynomials Having all Zeros Inside [ -1, 1 ]

Varma, A. K.

Proceedings of the American Mathematical Society, 1 June 1983, Vol.88(2), pp.227-233 [Peer Reviewed Journal]

Full text available

View all versions
9
Material Type:
Article
Add to e-Shelf

On Birkhoff Quadrature Formulas

Varma, A. K.

Proceedings of the American Mathematical Society, 1 May 1986, Vol.97(1), pp.38-40 [Peer Reviewed Journal]

Full text available

View all versions
10
Material Type:
Article
Add to e-Shelf

On a Polynomial Inequality of Kolmogoroff's Type

Bojanov, B. D. ; Varma, A. K.

Proceedings of the American Mathematical Society, 1 February 1996, Vol.124(2), pp.491-496 [Peer Reviewed Journal]

Full text available

View all versions

Results 1 - 10 of 20  for Great Falls College MSU

Results 1 2 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (19)

Creation Date 

From To
  1. Before 1974  (3)
  2. 1974 To 1978  (3)
  3. 1979 To 1981  (4)
  4. 1982 To 1988  (4)
  5. After 1988  (6)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Varma, A. K
  2. A. K. Varma
  3. Varma, A.K.
  4. Varma, Ak
  5. Varma, A.

Searching Remote Databases, Please Wait